| Catalog Number |
158114010 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
11/27/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised for osteolysis.Removed old curved insert and implanted a new curved plus insert.Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriately.